# SDR USAA970004

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 38,181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK EDDY CURRENT INSPECTION, FOUND .1875 INCH CRACK AFT SERVICE DOOR UPPER HINGE CUTOUT IN FLANGE SKIN.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3 FIG 21 A.  (M)
